Alert archive / Ohio / River Flood Warnings in 2010

River Flood Warning 9, NWS Cleveland, OH

April 26, 2010Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 26, 2010, 2:13 PM EDT for Lucas County, Wood County, Ohio. It took effect at Apr 26, 2010, 9:00 PM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2010, 2:13 PM EDT (18:13 UTC)
In effect from
Apr 26, 2010, 9:00 PM EDT
Expired
Apr 27, 2010, 9:38 PM EDT
In force
25 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maumee River at Waterville (WTVO1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WGUS41 KCLE 261813
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
213 PM EDT MON APR 26 2010

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-270213-
/O.NEW.KCLE.FL.W.0009.100427T0100Z-000000T0000Z/
/WTVO1.1.ER.100427T0100Z.100427T1800Z.000000T0000Z.NO/
213 PM EDT MON APR 26 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAUMEE RIVER AT WATERVILLE
* FROM THIS EVENING THROUGH THURSDAY MORNING.
* AT 2 PM MONDAY THE STAGE WAS 7.5 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT
  AND CREST NEAR 10.3 FEET TUESDAY AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
5 follow-up statements
322 
WGUS81 KCLE 270112
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
912 PM EDT MON APR 26 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-270912-
/O.CON.KCLE.FL.W.0009.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.100427T0200Z.100427T1800Z.000000T0000Z.NO/
912 PM EDT MON APR 26 2010

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 8.6 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CREST 
  NEAR 10.3 FEET TUESDAY AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
850 
WGUS81 KCLE 270935
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
535 AM EDT TUE APR 27 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-271735-
/O.EXT.KCLE.FL.W.0009.000000T0000Z-100428T1400Z/
/WTVO1.1.ER.100427T0930Z.100427T1800Z.100428T0800Z.NO/
535 AM EDT TUE APR 27 2010

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* UNTIL WEDNESDAY MORNING.
* AT 5 AM TUESDAY THE STAGE WAS 8.9 FEET AND STEADY.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE
  THIS MORNING AND CREST NEAR 9.5 FEET THIS AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
567 
WGUS81 KCLE 271509
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1109 AM EDT TUE APR 27 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-272309-
/O.EXT.KCLE.FL.W.0009.000000T0000Z-100428T0200Z/
/WTVO1.1.ER.100427T1430Z.100427T1800Z.100427T2000Z.NO/
1109 AM EDT TUE APR 27 2010

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* UNTIL THIS EVENING.
* AT 11 AM TUESDAY THE STAGE WAS 9.0 FEET AND STEADY.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN AROUND 9.0 FEET
THROUGH THIS AFTERNOON AND THEN START A SLOW FALL THIS EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
366 
WGUS81 KCLE 271917
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
317 PM EDT TUE APR 27 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-280317-
/O.EXT.KCLE.FL.W.0009.000000T0000Z-100428T0506Z/
/WTVO1.1.ER.100427T1430Z.100427T2000Z.100427T2306Z.NO/
317 PM EDT TUE APR 27 2010

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* UNTIL LATE TONIGHT.
* AT 3 PM TUESDAY THE STAGE WAS 8.9 FEET AND STEADY.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR 9.0 FEET FOR
THE REMAINDER OF THE AFTERNOON AND THEN SLOWLY FALL THIS THIS
EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
064 
WGUS81 KCLE 280138
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
938 PM EDT TUE APR 27 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-280208-
/O.CAN.KCLE.FL.W.0009.000000T0000Z-100428T0506Z/
/WTVO1.N.ER.100427T1430Z.000000T0000Z.000000T0000Z.NO/
938 PM EDT TUE APR 27 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT 9 PM TUESDAY THE STAGE WAS 8.7 FEET AND STEADY.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER HAS CRESTED. THE RIVER WILL CONTINUE TO FALL
  TO AROUND 6.8 FEET BY THURSDAY MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 26, 1:38 PM EDT, 35 minutes earlier.

Area forecast discussion, Apr 26, 1:38 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
138 PM EDT MON APR 26 2010

.SYNOPSIS...
LOW PRESSURE OVER NORTH CENTRAL OHIO WILL MOVE INTO PENNSYLVANIA
THIS AFTERNOON AND MOVE OFF THE EAST COAST TONIGHT. A HIGH
PRESSURE AREA WILL BEGIN BUILDING INTO THE REGION TONIGHT. THE
HIGH WILL MOVE EAST OF THE AREA THURSDAY. A WARM FRONT AND COLD
FRONT WILL AFFECT THE AREA FRIDAY AND INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE LOW NEAR BJJ THIS MORNING AND WILL CONTINUE TO PUSH
EASTWARD THROUGH THE REMAINDER OF THE DAY. UPDATED TO DROP POPS
BACK A BIT FOR GREATER TOLEDO AREA INTO THE AFTERNOON WHERE
SHOWERS WILL BE TAPERING OFF AND SLIDING TO THE EAST. CLEARING
SKIES NOT FAR BEHIND SO WITH THAT ONLY MADE SLIGHT ADJUSTMENTS TO
TEMPS AS THERE IS PLENTY OF TIME FOR SOME RECOVERY TO MAXES IN THE
MID 50S BY THIS EVENING. FOR THE REMAINDER OF THE AREA SHOWERS
WILL CONTINUE THROUGH THE AFTERNOON. MADE ADJUSTMENTS TO TEMPS
WITH WORDING IN ZFP TO MENTION MAINLY STEADY TEMPS THROUGH THE
AFTERNOON WITH FALLING ACROSS SOUTHEAST AREAS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
COLD AIR WILL CONTINUE TO FLOW IN TONIGHT AT 850 MB. THE LAKE AND
850 MB TEMPERATURE DIFFERENCE BY DAYBREAK TUESDAY WILL BE NEAR 12C
THIS WILL BE GOOD ENOUGH FOR SOME LAKE EFFECT CLOUDS. THE PRESSURE
GRADIENT WILL ALSO BE STRONG ENOUGH TO KEEP SOME WIND GOING
EVERYWHERE EVEN...THOUGH TEMPERATURES MAY GET INTO THE MID TO
UPPER 30S. AT THIS TIME NO MENTION OF FROST AND OF COURSE NO
HEADLINES.

FOR TUESDAY SOME CLOUDS BECAUSE OF THE LOW LEVEL MOISTURE AND A LAKE
SHADOW WILL DEVELOP AND THE CLOUDS WILL DECREASE AT THE LAKE SHORE.

A TROUGH WILL MOVE THROUGH TUESDAY NIGHT...THE GFS/NAM/SREF ARE IN
AGREEMENT...SOME MINOR TIMING ISSUES. SOME CLOUDS WILL BE ASSOCIATED
WITH IT BUT AT THIS TIME IT SHOULD BE DRY. THE LOWS WILL BE TOUGH.
AT THIS TIME WILL NOT MENTION FROST AS CONFIDENCE IS NOT REAL
HIGH BECAUSE OF SOME CLOUDS DURING THE NIGHT AND A LITTLE WIND MAY
LIMIT IT.

WEDNESDAY THE RIDGE STARTS BUILDING IN...COULD BE SOME
CLOUDS....PARTLY CLOUDY. THE 12Z ECMWF HAS SOME QPF IN THE EAST
WEDNESDAY AFTERNOON. THIS SEEMS OVER DONE AS THE MOISTURE WILL BE
LIMITED.

THE RIDGE MOVES EAST THURSDAY NIGHT AND SOME SHOWERS TRY TO DEVELOP
NEAR THE WARM FRONT. THE ECMWF TRIES TO DEVELOP THE SHOWERS THURSDAY
NIGHT. THIS SEEMS TOO QUICK.

WENT CLOSE TO GUIDANCE AND GRIDDED MOS FOR TEMPERATURES.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
FORECAST MODELS SHOW STORM COMPLEX TO THREATEN THE AREA WITH A WARM
FRONT THURSDAY NIGHT INTO FRIDAY..THEN A LOW PRESSURE WITH A COLD
FRONT APPROACHES THE AREA AND RESULTS IN A CHANCE OF SHOWERS AND
THUNDERSTORMS SATURDAY...SUNDAY AND INTO MONDAY.

FOR THE EXTENDED PERIOD TEMPERATURES SHOULD BE NEAR THE SEASONAL
NORMALS.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
IFR CONDITIONS COVER MUCH OF THE FORECAST AREA EARLY THIS
AFTERNOON WITH THE EXCEPTION IN THE KTOL AREA WHERE VFR WEATHER
HAS MOVED IN. LOW PRESSURE OVER EASTERN OHIO WILL MOVE QUICKLY TO
THE EAST COAST EARLY TONIGHT. EXPECT RAIN TO GRADUALLY TAPER OFF
THROUGH 00Z WITH CIGS AND VSBY IMPROVING TO VFR THEN CLEARING OUT
BY 04Z. MAV/MET GUID AND BUFKIT SOUNDING DIDN'T INDICATE ANY FOG
IN THE MORNING TIME. VERY DRY AIR WILL BE SPREADING INTO THE AREA
OVERNIGHT AND WINDS WILL STAY UP AROUND 8-10KTS SO WILL NOT SHOW
ANY FOG AROUND SUNRISE ON TUESDAY BUT IT IS OF SOME CONCERN
CONSIDERING THE AMOUNT RAIN OVER THE LAST FEW DAYS AND WITH
CLEARING OCCURRING AFTER SUNSET MOST AREAS.

.OUTLOOK...VFR INTO FRIDAY. NON VFR POSSIBLE SATURDAY.

&&

.MARINE...
SMALL CRAFT ADVISORY FOR THE ENTIRE AREA TODAY DUE TO NORTHEAST
WINDS BECOMING MORE NORTHERLY LATER TODAY. WILL CONTINUE SMALL CRAFT
INTO THE EVENING HOURS AND INTO TUESDAY. WAVES PROBABLY 3 TO 5
FEET DUE TO THE NE WINDS. THE WINDS AND WAVES COULD STAY A LITTLE
HIGH TONIGHT DUE TO SOME COLD AIR ADVECTION PUSHING ACROSS THE AREA
BEHIND THE COLD FRONT. SMALL CRAFT PROBABLY TO COME DOWN ON TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     LEZ142>149.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...ABE
SHORT TERM...KIELTYKA
LONG TERM...BC
AVIATION...RANDEL
MARINE...BC
Hazardous weather outlook, Apr 26, 4:14 AM EDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
414 AM EDT MON APR 26 2010

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-270815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
414 AM EDT MON APR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Ohio, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.